# SDR CA111118007

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 18,784 hours
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC65314
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CYLINDER NR 4 FOUND TO HAVE OIL LEAK AT THE CYLINDER HEAD TO BARREL THREADS ROUGH RUNNING.  REPORTED ON GROUND RUN DURING TAXI, WHILE ENGINE WAS HOT FROM PREVIOUS FLIGHT.
